# SDR 2016FA0000267

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: General aviation
- Aircraft: N70FC
- Make and model: Cessna 525B
- Aircraft serial: 525B0339
- Aircraft time: 1,640 hours, 1,236 cycles
- Engine: Wilint FJ443A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: 11619001A10
- Part serial: CL5APU0260
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,520 hours, 1,945 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

UPON INITIAL DESCENT, FROM A CRUISING ALTITUDE OF 45,000 FT, THE PILOT BEGAN REDUCING ENGINE POWER. THE NR 2 ENGINE ROLLED BACK TO IDLE, THEN SHUTDOWN UNCOMMANDED.  THE PILOT ATTEMPTED TO RESTART THE NR 2 ENGINE, BUT WAS UNSUCCESSFUL.  THE LANDING WAS UNEVENTFUL. UPON INVESTIGATION OF THE INCIDENT BY MAINTENANCE TECHS, IT WAS DISCOVERED THAT A RECENTLY REPLACED FUEL DELIVERY UNIT, FDU, HAD FAILED. THE FDU WAS REPLACED 2 DAYS EARLIER DURING A SCHEDULED MAINTENANCE EVENT. THE FDU FOR BOTH ENGINES WAS REPLACED WITH REPAIRED FDUS WHILE COMPLYING WITH SB FJ44-73-044, REV 4. THE PART HAS BE SENT TO THE ENGINE MFG FOR TEARDOWN AND ANALYSIS.
